# SDR HEEA0011108

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2251Z
- Make and model: Bell 206L-1
- Aircraft serial: 45756
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Gen
- Part number: 206076373001
- Condition: Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GEN WORN SHAFT COUPLING SPLINES.
